I have been on Lyrica for 6 days. 2 days ago I started getting little white blisters on my tongue. It really hurts! Will this go away or should I quit the medicine and start neurontin?
I have taken Lyrica for 8 weeks and have not experienced this side effect. It almost sounds like Thrush or an allergic reaction to the meds. I will tell you that the Lyrica truly has helped my pain management. Ultimately, unless it is an allergic reaction, you may have to choose the lesser of two evils - Tongue issues or pain. Unfortunately, with Fibromyalgia, the side effects are a price to be paid for pain relief. Once you have tried what is out there on the market for pain management for Fibro, stick with the one that addresses your pain most effectively and contains the side effects with which you can accept. I hope you can find a combination that completely addresses your pain, but I have not found that to be the case.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2013 • 4 answers
Posted 4 Dec 2014 • 2 answers
Posted 20 Mar 2015 • 5 answers
I previously ask about Epinephrine reaction but not sure about the answer. Shaking and palpitations?
Posted 17 Apr 2015 • 1 answer
Posted 22 Apr 2015 • 3 answers